Jim Geelen
Jim Geelen
Email verificata su uwaterloo.ca - Home page
Titolo
Citata da
Citata da
Anno
Branch-width and well-quasi-ordering in matroids and graphs
JF Geelen, AMH Gerards, G Whittle
Journal of Combinatorial Theory, Series B 84 (2), 270-290, 2002
1212002
The excluded minors for GF (4)-representable matroids
JF Geelen, AMH Gerards, A Kapoor
Journal of Combinatorial Theory-Series B 79 (2), 247-299, 2000
1192000
Packing Non-Zero A-Paths In Group-Labelled Graphs
M Chudnovsky, J Geelen, B Gerards, L Goddyn, M Lohman, P Seymour
Combinatorica 26 (5), 521-532, 2006
782006
Solving Rota’s conjecture
J Geelen, B Gerards, G Whittle
Notices of the AMS 61 (7), 736-743, 2014
672014
Computational methods for the diameter restricted minimum weight spanning tree problem
NRALCP Caccetta, JF Geelen
Australasian Journal of Combinatorics 10, 51-71, 1994
601994
On the excluded minors for the matroids of branch-width k
JF Geelen, AMH Gerards, N Robertson, GP Whittle
Journal of Combinatorial Theory, Series B 88 (2), 261-265, 2003
572003
The optimal path-matching problem
WH Cunningham, JF Geelen
Combinatorica 17 (3), 315-337, 1997
551997
On the odd-minor variant of Hadwiger's conjecture
J Geelen, B Gerards, B Reed, P Seymour, A Vetta
Journal of Combinatorial Theory, Series B 99 (1), 20-29, 2009
512009
Maximum rank matrix completion
JF Geelen
Linear Algebra and its Applications 288, 211-217, 1999
511999
Towards a matroid-minor structure theory
J Geelen, B Gerards, G Whittle
Oxford Lecture Series in Mathematics and Its Applications 34, 72, 2007
472007
Obstructions to branch-decomposition of matroids
J Geelen, B Gerards, N Robertson, G Whittle
Journal of Combinatorial Theory, Series B 96 (4), 560-570, 2006
472006
Excluding a planar graph from GF (q)-representable matroids
J Geelen, B Gerards, G Whittle
Journal of Combinatorial Theory, Series B 97 (6), 971-998, 2007
422007
The linear delta-matroid parity problem
JF Geelen, S Iwata, K Murota
Journal of Combinatorial Theory, Series B 88 (2), 377-398, 2003
422003
An algorithm for packing non-zero A-paths in group-labelled graphs
M Chudnovsky, WH Cunningham, J Geelen
Combinatorica 28 (2), 145-161, 2008
402008
Matchings, matroids and unimodular matrices.
JF Geelen
University of Waterloo, 1996
381996
Matchings, matroids and unimodular matrices.
JF Geelen
University of Waterloo, 1996
381996
Tangles, tree-decompositions and grids in matroids
J Geelen, B Gerards, G Whittle
Journal of Combinatorial Theory, Series B 99 (4), 657-667, 2009
362009
Embedding grids in surfaces
JF Geelen, RB Richter, G Salazar
European Journal of Combinatorics 25 (6), 785-792, 2004
352004
The highly connected matroids in minor-closed classes
J Geelen, B Gerards, G Whittle
Annals of Combinatorics 19 (1), 107-123, 2015
342015
Matroid matching via mixed skew-symmetric matrices
J Geelen, S Iwata
Combinatorica 25 (2), 187-215, 2005
332005
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20